Corrigendum to "generalized Zeckendorf expansions"

P. Filipponi, P. J. Grabner, I. Nemes, A. Pethő, R. F. Tichy

Research output: Contribution to journalArticle

8 Citations (Scopus)
Original languageEnglish
Pages (from-to)19-24
Number of pages6
JournalApplied Mathematics Letters
Volume7
Issue number6
DOIs
Publication statusPublished - 1994

ASJC Scopus subject areas

  • Computational Mechanics
  • Control and Systems Engineering
  • Applied Mathematics
  • Numerical Analysis

Cite this

Corrigendum to "generalized Zeckendorf expansions". / Filipponi, P.; Grabner, P. J.; Nemes, I.; Pethő, A.; Tichy, R. F.

In: Applied Mathematics Letters, Vol. 7, No. 6, 1994, p. 19-24.

Research output: Contribution to journalArticle

Filipponi, P. ; Grabner, P. J. ; Nemes, I. ; Pethő, A. ; Tichy, R. F. / Corrigendum to "generalized Zeckendorf expansions". In: Applied Mathematics Letters. 1994 ; Vol. 7, No. 6. pp. 19-24.
@article{b0a6d99a4f0749a7b6b26aec2f0faa67,
title = "Corrigendum to {"}generalized Zeckendorf expansions{"}",
author = "P. Filipponi and Grabner, {P. J.} and I. Nemes and A. Pethő and Tichy, {R. F.}",
year = "1994",
doi = "10.1016/0893-9659(94)90087-6",
language = "English",
volume = "7",
pages = "19--24",
journal = "Applied Mathematics Letters",
issn = "0893-9659",
publisher = "Elsevier Limited",
number = "6",

}

TY - JOUR

T1 - Corrigendum to "generalized Zeckendorf expansions"

AU - Filipponi, P.

AU - Grabner, P. J.

AU - Nemes, I.

AU - Pethő, A.

AU - Tichy, R. F.

PY - 1994

Y1 - 1994

UR - http://www.scopus.com/inward/record.url?scp=43949160914&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=43949160914&partnerID=8YFLogxK

U2 - 10.1016/0893-9659(94)90087-6

DO - 10.1016/0893-9659(94)90087-6

M3 - Article

VL - 7

SP - 19

EP - 24

JO - Applied Mathematics Letters

JF - Applied Mathematics Letters

SN - 0893-9659

IS - 6

ER -